MathSciNet Relay Station
MathSciNet bibliographic data
MR1465027 57M25 (57N10)
Lambropoulou, Sofia; Rourke, Colin P. Markov's theorem in $3$-manifolds. Special issue on braid groups and related topics (Jerusalem, 1995). Topology Appl. 78 (1997), no. 1-2, 95–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement